Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Operad bimodules and composition products on André–Quillen filtrations of algebras

Nicholas J Kuhn and Luís Alexandre Pereira

Algebraic & Geometric Topology 17 (2017) 1105–1130
Bibliography
1 M Basterra, André–Quillen cohomology of commutative S–algebras, J. Pure Appl. Algebra 144 (1999) 111 MR1732625
2 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
3 J E Harper, Homotopy theory of modules over operads in symmetric spectra, Algebr. Geom. Topol. 9 (2009) 1637 MR2539191
4 J E Harper, Bar constructions and Quillen homology of modules over operads, Algebr. Geom. Topol. 10 (2010) 87 MR2580430
5 J E Harper, K Hess, Homotopy completion and topological Quillen homology of structured ring spectra, Geom. Topol. 17 (2013) 1325 MR3073927
6 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
7 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
8 N J Kuhn, Localization of André–Quillen–Goodwillie towers, and the periodic homology of infinite loopspaces, Adv. Math. 201 (2006) 318 MR2211532
9 N J Kuhn, Adams filtration and generalized Hurewicz maps for infinite loopspaces, preprint (2014) arXiv:1403.7501
10 N Kuhn, J McCarty, The mod 2 homology of infinite loopspaces, Algebr. Geom. Topol. 13 (2013) 687 MR3044591
11 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
12 V Minasian, André–Quillen spectral sequence for THH, Topology Appl. 129 (2003) 273 MR1962984
13 L A Pereira, Goodwillie calculus in the category of operads over a spectral operad, preprint (2015)
14 L A Pereira, Cofibrancy of operadic constructions in positive symmetric spectra, Homology Homotopy Appl. 18 (2016) 133 MR3547239
15 B Shipley, A convenient model category for commutative ring spectra, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 473 MR2066511